# SDR IPXA2021102575296

- Difficulty date: September 26, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AEA7477504
- Condition: None
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 11L CRACK BETWEEN STA.1331 AND STA.1361.REPAIRED CRACKED LONGERON 11L BETWEEN STA.1331 AND STA. 1361 IAW VT-SAA EA 011-5310-01-A9397 REV I/R AND UPS EO MD11-5310-81923-A (MAJOR) REF. FAA FORM 8100-9 BY S.KANG (AR-605677) DATED 10/20/2021.
